Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 73, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Aug 19, 2015, 4:56 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2015, 4:56 PM CDT (21:56 UTC)
- Expired
- Aug 19, 2015, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bossier Parish, LA, Caddo Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 19 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:56 PM CDT | FLASH FLOOD | Waskom, TX | MAGNOLIA ROAD ENTIRE ROAD FLOODED |
| Aug 19, 5:30 PM CDT | FLASH FLOOD | Greenwood, LA | MULTIPLE ROADS FLOODED THROUGHOUT THE CITY OF GREENWOOD. |
| Aug 19, 5:30 PM CDT | FLASH FLOOD | Waskom, TX | MAGNOLIA ROAD ENTIRE ROAD FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1244 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
705
WGUS54 KSHV 192156
FFWSHV
LAC015-017-TXC203-365-200100-
/O.NEW.KSHV.FF.W.0073.150819T2156Z-150820T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CDT WED AUG 19 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA...
CENTRAL BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
NORTHERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 800 PM CDT
* AT 455 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...HAUGHTON...GREENWOOD...
BLANCHARD...WASKOM...BENTON...MOORINGSPORT...ELYSIAN FIELDS...
EASTWOOD...FOSTERS...SCOTTSVILLE...BETHANY...RED CHUTE...
FERGUSON...BELLEVUE...PRINCETON...FILLMORE AND LINTON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3251 9440 3268 9406 3273 9345 3248 9345
3234 9433
$$
211 follow-up statement
076
WGUS74 KSHV 200002
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 PM CDT WED AUG 19 2015
LAC015-017-TXC203-365-200007-
/O.CAN.KSHV.FF.W.0073.000000T0000Z-150820T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-HARRISON TX-PANOLA TX-
702 PM CDT WED AUG 19 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL CADDO AND CENTRAL BOSSIER
PARISHES...SOUTHEASTERN HARRISON AND NORTHERN PANOLA COUNTIES IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT FOR THE WARNED AREA.ALTHOUGH THE HEAVY RAIN HAS ENDED
THERE IS STILL A CHANCGE FOR LIGHT RAIN OVER THE NEXT SEVERAL HOURS.
LAT...LON 3251 9440 3268 9406 3273 9345 3248 9345
3234 9433
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:52 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 19, 2:52 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 252 PM CDT WED AUG 19 2015 .DISCUSSION... UPPER LEVEL DISTURBANCE AND ITS ASSOCIATED COLD FRONT CONTINUE TO MARCH ACROSS OUR REGION THIS AFTERNOON. COVERAGE/INSTABILITY OF CONVECTION HAS BEEN SOMEWHAT LESS THAN WHAT WHAT PREVIOUSLY EXPECTED DESPITE DAYTIME HEATING AND AMPLE INSTABILITY. THIS IS LIKELY DUE TO THE FACT THAT THERE IS VERY LITTLE UPPER LEVEL SUPPORT TO SUSTAIN STORMS. WITH THIS IN MIND...HAVE LOWERED THE POPS SOME FROM THE PREVIOUS FCST FOR TONIGHT/THURSDAY AS THE FRONT BECOMES STALLED JUST S OF I-20. EXPECT COOLER TEMPS BEHIND THE FRONT...WITH MAX TEMPS FOR THURSDAY EXPECTED TO BE IN THE 80S AREAWIDE...AND THE LOW 80S ALONG AND N OF I-20. THE FRONT WILL BEGIN LIFTING BACK NWD ACROSS OUR WRN AREAS ESPECIALLY...AS ANOTHER DISTURBANCE BEGINS TO MOVE ACROSS THE REGION FRIDAY INTO SATURDAY. THIS WILL KEEP SOME CHANCES FOR SHWRS/TSTMS IN THE FCST...ALTHOUGH THIS ACTIVITY WILL LIKELY BE ONLY SCATTERED AND RATHER DISORGANIZED IN NATURE. THE UPPER RIDGE IS FCST TO BEGIN BUILDING BACK IN OVER TEXAS AS WE MOVE INTO THE EARLY PART OF NEXT WORK WEEK. DESPITE THIS...OUR REGION WILL REMAIN UNDER NLY FLOW ALOFT...WHICH WILL ALLOW US TO KEEP AT LEAST ISOLD CHANCES FOR AFTN CONVECTION. THIS SHOULD ALSO HELP TO THWART TEMPERATURES FROM REACHING BACK INTO THE UPPER 90S/LOWER 100S. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 71 82 72 91 / 60 60 30 40 MLU 72 84 70 90 / 70 60 30 40 DEQ 62 80 64 88 / 60 30 30 40 TXK 64 79 65 89 / 60 40 30 40 ELD 66 79 66 89 / 70 60 30 40 TYR 69 82 73 92 / 50 50 30 40 GGG 70 82 71 92 / 60 60 30 40 LFK 73 87 73 93 / 60 60 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Aug 19, 11:17 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1117 AM CDT WED AUG 19 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201630- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1117 AM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL TROUGH AND AN ASSOCIATED COLD FRONT WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE REGION TODAY INTO TONIGHT. SOME OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE STRONG TO SEVERE WIND GUSTS THIS AFTERNOON THROUGH THIS EVENING...AS THIS IS WHEN THE ATMOSPHERE WILL BE THE MOST UNSTABLE. BRIEF HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THESE STRONG THUNDERSTORMS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE COLD FRONT WILL LIKELY STALL NEAR THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS INTO NORTHERN LOUISIANA LATE TONIGHT INTO THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY BUT INSTABILITY WILL BE LACKING... THUS NO STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE ENTIRE REGION ON FRIDAY AND ACROSS MAINLY SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND PORTIONS OF NORTHERN LOUISIANA SATURDAY INTO SUNDAY BUT THIS ACTIVITY SHOULD NOT BE STRONG TO SEVERE IN INTENSITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS COULD BE NEEDED LATER TODAY THROUGH THIS EVENING FOR THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. 12
In the hours before
Special weather statement, Aug 19, 3:05 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 305 PM CDT WED AUG 19 2015 LAZ001-TXZ138-192045- CADDO LA-HARRISON TX- 305 PM CDT WED AUG 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON COUNTIES UNTIL 345 PM CDT... AT 305 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WASKOM...OR 16 MILES EAST OF MARSHALL...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...NORTH SHREVEPORT...GREENWOOD...BLANCHARD...WASKOM...MOORINGSPORT... BELCHER...BETHANY...JONESVILLE AND CROSS LAKE. LAT...LON 3243 9405 3258 9416 3276 9385 3252 9378 TIME...MOT...LOC 2005Z 247DEG 21KT 3252 9407 VIII.
Special weather statement, Aug 19, 3:36 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 336 PM CDT WED AUG 19 2015 LAZ002>004-192100- CLAIBORNE-BOSSIER-WEBSTER- 336 PM CDT WED AUG 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT BOSSIER...CENTRAL WEBSTER AND WEST CENTRAL CLAIBORNE PARISHES... AT 336 PM CDT...A STRONG THUNDERSTORM WAS NEAR COTTON VALLEY...OR 15 MILES NORTHWEST OF MINDEN...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINDEN...COTTON VALLEY...EVERGREEN...GILARK...COUCHWOOD AND LETON. LAT...LON 3265 9353 3284 9352 3290 9321 3259 9321 TIME...MOT...LOC 2036Z 267DEG 30KT 3275 9349 21
Special weather statement, Aug 19, 3:53 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 PM CDT WED AUG 19 2015
LAZ003-004-192130-
CLAIBORNE-WEBSTER-
353 PM CDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBSTER AND WESTERN
CLAIBORNE PARISHES...
AT 353 PM CDT...A STRONG THUNDERSTORM WAS OVER COTTON VALLEY...OR 13
MILES NORTHWEST OF MINDEN...MOVING EAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOMER...COTTON VALLEY...EVERGREEN...LAKE CLAIRBORNE...HOLLY
SPRINGS...COUCHWOOD...SPRING LAKE AND LETON.
LAT...LON 3269 9345 3276 9345 3276 9347 3278 9347
3282 9346 3285 9347 3286 9345 3287 9345
3287 9347 3293 9297 3266 9296
TIME...MOT...LOC 2053Z 267DEG 32KT 3278 9339
21Special weather statement, Aug 19, 4:17 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT WED AUG 19 2015
TXZ111-124>126-136>138-192215-
GREGG TX-WOOD TX-MARION TX-HARRISON TX-UPSHUR TX-MORRIS TX-SMITH TX-
417 PM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRISON...WESTERN
MARION...SOUTHEASTERN WOOD...UPSHUR...GREGG AND SMITH COUNTIES UNTIL
515 PM CDT...
AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF LONE
STAR TO ORE CITY TO NEAR ROSEWOOD TO 6 MILES NORTHWEST OF LINDALE...
AND MOVING SOUTHEAST AT 15 MPH.
STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TYLER...LONGVIEW...KILGORE...WHITE OAK...GLADEWATER...GILMER...
LINDALE...HALLSVILLE...BIG SANDY...HAWKINS...ORE CITY...CLARKSVILLE
CITY...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST MOUNTAIN...
ROSEWOOD...HOARD...HARLETON AND BEREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3277 9511 3291 9466 3288 9465 3288 9449
3286 9438 3255 9448 3241 9480 3237 9498
3236 9499 3223 9543 3228 9546 3236 9545
3243 9554 3254 9560 3257 9559
TIME...MOT...LOC 2117Z 322DEG 12KT 3288 9461 3279 9474 3268 9505 3255
9551
15Special weather statement, Aug 19, 4:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 427 PM CDT WED AUG 19 2015 LAZ004>006-192200- UNION-CLAIBORNE-LINCOLN- 427 PM CDT WED AUG 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN UNION...NORTHERN LINCOLN AND CENTRAL CLAIBORNE PARISHES... AT 427 PM CDT...A STRONG THUNDERSTORM WAS OVER HOMER...MOVING EAST AT 65 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOMER...FARMERVILLE...BERNICE...DUBACH...VIENNA...ATHENS...LISBON... DOWNSVILLE...BAYOU D ARBONNE LAKE...D ARBONNE...MOUNT ZION...SPRING LAKE...SHILOH...AYCOCK...UNIONVILLE...LAKE CLAIRBORNE AND CORINTH. LAT...LON 3267 9317 3285 9316 3286 9238 3259 9240 TIME...MOT...LOC 2127Z 272DEG 58KT 3276 9305 21
Special weather statement, Aug 19, 4:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT WED AUG 19 2015
LAZ001-010-TXZ138-192230-
DE SOTO-CADDO-HARRISON-
442 PM CDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CADDO...DE SOTO
PARISHES IN NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON
COUNTIES...
AT 442 PM CDT...A STRONG THUNDERSTORM WAS OVER GREENWOOD...OR 12
MILES WEST OF SHREVEPORT...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...GREENWOOD...WASKOM...STONEWALL...FORBING...KEITHVILLE
AND CROSS LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3236 9404 3239 9405 3238 9411 3256 9407
3254 9373 3253 9373 3253 9376 3250 9371
3249 9371 3249 9370 3247 9370 3246 9369
3227 9373
TIME...MOT...LOC 2142Z 281DEG 20KT 3246 9401
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 3:05 PM CDT | Special Weather Statement | SHV | Caddo | 40 min |
| Aug 19, 3:36 PM CDT | Special Weather Statement | SHV | Webster | 24 min |
| Aug 19, 3:53 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 37 min |
| Aug 19, 4:27 PM CDT | Special Weather Statement | SHV | Claiborne | 33 min |
| Aug 19, 4:42 PM CDT | Special Weather Statement | SHV | Caddo | 48 min |
| Aug 19, 11:44 AM CDT | Special Weather Statement | SHV | Red River | 31 min |
| Aug 19, 11:50 AM CDT | Special Weather Statement | SHV | Red River | 25 min |
| Aug 19, 4:17 PM CDT | Special Weather Statement | SHV | Gregg, Smith, Upshur | 58 min |
| Aug 19, 6:06 PM CDT | Special Weather Statement | SHV | Panola | 39 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.